# SDR DALA2022031501708

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AWR AD A.A. LH DRAG FITTING, SCRATCHES ON HOLE #12 ONLY FITTING BTW 2-3 HRS, #14 ONLY FITTING AT 10 HRS & #18 SKIN ONLY BTW 6-7 HRS AND CORROSION WAS FOUND ON HOLE #16 ONLY SKIN 3 HRS (REF. CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00374:HOLES WERE REPAIRED PER NRC 00364 UNDER LOG :2154209,ETI-57-22-016 REV.1,PRI 592324-14 REV.0 AND ER/A 592324 -14AD REV.A SECTION VI: PERMANENT REPAIR. (2154441)
